# SDR DXTA2017032006387

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N421QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4114
- Aircraft time: 7,078 hours, 3,383 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 1702787B
- Part serial: 0635
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

IN FLIGHT A LIGHT HAZE OF MIST OR SMOKE APPEARED. SHORTLY AFTER, THE LT AC GENERATOR FAILED.   REMOVED AND REPLACED LEFT ENGINE IDG GCU IAW CMP 242603.
